RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belyaev, Yuriy Nikolaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:147
Abstract pages:671
Full texts:237
References:103
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person62902
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. Yu. N. Belyaev, “On the Calculation of Functions of Matrices”, Mat. Zametki, 94:2 (2013),  175–182  mathnet  mathscinet  zmath  elib; Math. Notes, 94:2 (2013), 177–184  isi  elib  scopus

2011
2. Yu. N. Belyaev, “Matrix method of calculating the rescattering wave in a periodic structure”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(23) (2011),  142–148  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020